CaltechAUTHORS
  A Caltech Library Service

Marshall's Mathematical Note XIX

Plott, Charles and Buchanan, James M. (1965) Marshall's Mathematical Note XIX. Economic Journal, 75 (299). pp. 618-620. ISSN 0013-0133. http://resolver.caltech.edu/CaltechAUTHORS:20140220-093257502

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20140220-093257502

Abstract

The following note appears on page 854 of the 8th Edition of Alfred Marshall's Principles of Economics.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.jstor.org/stable/2228974JSTORArticle
Additional Information:© 1965 Published by Wiley on behalf of the Royal Economic Society.
Record Number:CaltechAUTHORS:20140220-093257502
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20140220-093257502
Official Citation:Marshall's Mathematical Note XIX James M. Buchanan and Charles Plott The Economic Journal , Vol. 75, No. 299 (Sep., 1965) , pp. 618-620 Published by: Wiley on behalf of the Royal Economic Society Article Stable URL: http://www.jstor.org/stable/2228974
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:43883
Collection:CaltechAUTHORS
Deposited By: Susan Vite
Deposited On:20 Feb 2014 17:44
Last Modified:13 Feb 2019 18:04

Repository Staff Only: item control page